# SDR CALA2015101294581

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 58,336 hours, 23,686 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS MID & AFT CABIN NOT LIT WHEN EMER LIGHT IS ON.  REPLACED ESPU'S 11WL & 13WL IAW MM 33-51-58-401.  OPERATIONS CHECKED OK.
